# SDR DALA2015070704148

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 79,281 hours, 34,467 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, FOR SMOKE IN THE COCKPIT AND CABIN.  MAINTENANCE FOUND LT PACK ACM SEIZED, REPLACED ACM, REHEATER AND LLV.  DURING CHECK OUTS FOUND PACK TEMP VALVE BAD. REPLACED SAME. PERFORMED SINGLE PACK, CHECK OPS, CHECKS GOOD.
